RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 2, Pages 367–372 (Mi tvp2302)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the rate of convergence in Donsker–Prohorov invariance principle

I. S. Borisov

Novosibirsk

Abstract: We propose a new method of the estimation of the rate of convergence in classical invariance principle for the sequence of partial sums of independent identically distributed random variables. The unimprovable estimates of the rate of convergence are obtained.

Full text: PDF file (886 kB)

English version:
Theory of Probability and its Applications, 1984, 28:2, 388–393

Bibliographic databases:

Received: 01.12.1982

Citation: I. S. Borisov, “On the rate of convergence in Donsker–Prohorov invariance principle”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 367–372; Theory Probab. Appl., 28:2 (1984), 388–393

Citation in format AMSBIB
\Bibitem{Bor83}
\by I.~S.~Borisov
\paper On the rate of convergence in Donsker--Prohorov invariance principle
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 367--372
\mathnet{http://mi.mathnet.ru/tvp2302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700217}
\zmath{https://zbmath.org/?q=an:0533.60040|0512.60018}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 2
\pages 388--393
\crossref{https://doi.org/10.1137/1128032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SS85900012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2302
  • http://mi.mathnet.ru/eng/tvp/v28/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Sakhanenko, “Estimates in the invariance principle in terms of truncated power moments”, Siberian Math. J., 47:6 (2006), 1113–1127  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Zaitsev, “The accuracy of strong Gaussian approximation for sums of independent random vectors”, Russian Math. Surveys, 68:4 (2013), 721–761  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:321
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020